# SDR CA130124002

- Difficulty date: January 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 19,356 hours
- Engine: Pwa PT6A28
- Propeller: Mcauly 4HFR34C652
- System (JASC): 3233 · Landing Gear Actuator
- Part: Motor
- Part number: 1153800025
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON FINAL, CREW ATTEMPTED TO LOWER LANDING GEAR WITHOUT SUCCES. OVERSHOOT WAS INITIATED, LANDING GEAR EXTENDED MANUALLY AND UNEVENTFULL LANDING FOLLOWED. MAINTENANCE DISCOVERED LDG MOTOR WORKING ONLY IN RETRACT MODE.  UNABLE TO LOWER LDG ON JACKS.  LDG MOTOR REPLACED, RETRACTION TESTS C/OUT, EMERGENCY EXTENSION C/OUT, ACFT RETURNED TO SERVICE.  THIS LDG MOTOR HAD ONLY 1472 CYCLES SINCE O/H OUT OF 8000 CYCLES BETWEEN O/H. THE MOTOR WAS RETURNED TO SUPPLIER FOR WARRANTY PURPOSES AND INVESTIGATION OF THE PREMATURE FAILURE.
